RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2006, Volume 2, Number 2, Pages 149–175 (Mi jmag29)  

This article is cited in 9 scientific papers (total in 9 papers)

On the characteristic operators and projections and on the solutions of Weyl type of dissipative and accumulative operator systems. I. General case

V. I. Khrabustovsky

Ukrainian State Academy of Railway Transport, 7 Feyerbakh Sq., Kharkov, 61050, Ukraine

Key words and phrases: operator differential equation, characteristic operator, characteristic projection, solution of Weyl type, maximal semi-definite subspace.

Full text: PDF file (406 kB)
Full text: http:/.../abstract.php?uid=jm02-0149e
References: PDF file   HTML file

Bibliographic databases:
MSC: 34A55, 34G10, 47E05
Received: 03.02.2004
Language:

Citation: V. I. Khrabustovsky, “On the characteristic operators and projections and on the solutions of Weyl type of dissipative and accumulative operator systems. I. General case”, Zh. Mat. Fiz. Anal. Geom., 2:2 (2006), 149–175

Citation in format AMSBIB
\Bibitem{Khr06}
\by V.~I.~Khrabustovsky
\paper On the characteristic operators and projections and on the solutions of Weyl type of dissipative and accumulative operator systems. I.~General case
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2006
\vol 2
\issue 2
\pages 149--175
\mathnet{http://mi.mathnet.ru/jmag29}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2222689}
\zmath{https://zbmath.org/?q=an:1149.34036}
\elib{https://elibrary.ru/item.asp?id=12980429}


Linking options:
  • http://mi.mathnet.ru/eng/jmag29
  • http://mi.mathnet.ru/eng/jmag/v2/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Khrabustovsky, “On the characteristic operators and projections and on the solutions of Weyl type of dissipative and accumulative operator systems. II. Abstract theory”, Zhurn. matem. fiz., anal., geom., 2:3 (2006), 299–317  mathnet  mathscinet  zmath
    2. V. I. Khrabustovsky, “On the characteristic operators and projections and on the solutions of Weyl type of dissipative and accumulative operator systems. III. Separated boundary conditions”, Zhurn. matem. fiz., anal., geom., 2:4 (2006), 449–473  mathnet  mathscinet  zmath
    3. V. I. Khrabustovskyi, “On the limit of regular dissipative and self-adjoint boundary value problems with nonseparated boundary conditions when an interval stretches to the semiaxis”, Zhurn. matem. fiz., anal., geom., 5:1 (2009), 54–81  mathnet  mathscinet  elib
    4. V. M. Bruk, “On linear relations generated by nonnegative operator function and degenerate elliptic differential-operator expression”, Zhurn. matem. fiz., anal., geom., 5:2 (2009), 123–144  mathnet  mathscinet  zmath  elib
    5. V. M. Bruk, “On linear relations generated by a differential expression and by a Nevanlinna operator function”, Zhurn. matem. fiz., anal., geom., 7:2 (2011), 115–140  mathnet  mathscinet  zmath  elib
    6. V. Khrabustovskyi, “Analogs of Generalized Resolvents for Relations Generated by a Pair of Differential Operator Expressions One of which Depends on Spectral Parameter in Nonlinear Manner”, Zhurn. matem. fiz., anal., geom., 9:4 (2013), 496–535  mathnet  mathscinet
    7. V. M. Bruk, “Invertible linear relations generated by an integral equation with a Nevanlinna measure”, Russian Math. (Iz. VUZ), 57:2 (2013), 13–24  mathnet  crossref
    8. V. M. Bruk, “On Linear Relations Generated by an Integro-Differential Equation with Nevanlinna Measure in the Infinite-Dimensional Case”, Math. Notes, 96:1 (2014), 10–25  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. Ufa Math. J., 7:2 (2015), 115–136  mathnet  crossref  isi  elib
  • Number of views:
    This page:85
    Full text:32
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020